Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

1 year old, dropped hot tea on hand. Applied sophramycin cream. Why he is crying continuously?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi, My 1 year son dropped hot tea on his hand this morning. We applied sophramycin cream and some boils have appeared but he is consistently crying...what can I do
Posted Thu, 23 Aug 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 5 minutes later
Dear Patient,
Thanks for your query to XXXXXXX
Hot Tea can cause superficial burns and it is not neccessary that the blisters develop the same hour, they can arise later too.
To XXXXXXX the symptoms of heat, keep the area in cold running water again and again. A topical antibiotic should be applied and as soon as the blisters develop , a course of oral antibiotic must be started under a physicians guidence.
Burns can get easily infected and thats the major cause of morbidity in burns.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor